Skip to Accessibility Tools Skip to Content Skip to Footer

Exhausted

Hi, I’m a 66 year old baby boomer. I have COPD and was diagnosed with asthma last year. I finished hepatitis C treatment a year ago and seem to be cured so far. Since doing the treatment I’ve got numb, tingly feet, toes, and hands. I also have nausea, tinningitis, plus leg pain, insomnia, etc. Just recently I’ve been extremely bloated in stomach and very tired most days. My asthma or emphysema symptoms seem worse now. It’s hot, also very smokey, from fires. My doctor does not understand I’ve been getting rib cramps. If I reach out when I’m in bed, it usually brings on cramps in my upper abdomen. So exhausted atm. Has anybody had bad effects from pulmicort turbohaler? I thought maybe cause bloating? Any thoughts appreciated thanks.

PS: I’m also on ultibro pulmicort Ventolin. I think the smoke and heat has made me more breathless. My doctor has me booked in for heart stress test next week to see if heart is okay. I’ve smoked for 40 yrs so I’m a bit worried.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The COPD.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • GoGo
    2 days ago

    Hope you are better now. I can’t offer much help as I am still learning about the disease.
    Keep us posted.

  • Leon Lebowitz, BA, RRT moderator
    2 days ago

    Hi again, GoGo, and thanks for chiming in here with support for Davoe. Wishing you well, Leon (site moderator)

  • Leon Lebowitz, BA, RRT moderator
    3 weeks ago

    Hi Davoe, and thank you for sharing your story here with the community, You certainly are dealing with a lot, given everything you’ve described to us medically.
    Many of the symptoms you’re experiencing may be attributed to various medications – you may want to discuss these very symptoms with your prescribing physician. Are you on other medications besides the Pulmicort?

    However, some of what you’ve described can also be associated with COPD and/or asthma. Feeling tired is something others in our community have mentioned, too. I thought you might find it helpful to look over this article on that very topic: https://copd.net/living/tired-vs-copd-tired/.

    As well, bloating can also be associated with COPD. I thought this article might provide you with some additional insight for that concern: https://copd.net/living/bloating-why-what-to-do/.

    Since you also mentioned your COPD and asthma symptoms appear to be worsening, you may also want to discuss this with your physician.

    It’s understandable that you are somewhat apprehensive about your upcoming stress test – I will wish you good luck with this diagnostic procedure scheduled for next week.

    Please do check back and let us know how everything works out for you. We are all pulling for you!
    Warm regards,
    Leon (site moderator)

  • Davoe author
    2 days ago

    Thanks Leon an Gogo for replys I’m waiting for blood test results ,may explain why I’m so tired sometimes can’t keep eyes open also stomach bloating ,IV been lucky till now not many med problems ,smoke from fires been really bad plus hot weather makes it hard ,take care .

  • Leon Lebowitz, BA, RRT moderator
    2 days ago

    Hi again, Davoe – it’s our pleasure. We appreciate you chiming in here again. If you don’t mind, please do check back and let us know how you’re doing – especially after the blood test results are provided to you. Warm regards, Leon (site moderator)

  • Poll